# SDR JIKA202306302601

- Difficulty date: June 26, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N573G
- Make and model: Swrngn SA227AT
- Aircraft serial: AT446
- Aircraft time: 26,469 hours, 21,677 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 20 MINUTES AFTER DEPARTING FROM KELP ENROUTE TO KTCL, LH OIL PRESSURE AND RPM STARTED DECREASING RAPIDLY. CREW CONSULTED QRH AND PROCEEDED TO SHUTDOWN LH ENGINE.  ATC WAS INFORMED AND REQUESTED TO RETURN TO KELP. NO EMERGENCY DECLARED. AIRCRAFT RETURNED TO KELP AND SAFELY LANDED WITHOUT INCIDENT. DURING TROUBLESHOOTING, MAINTENANCE FOUND 2 LOOSE OIL LINES ON PROP GOVERNOR.  LINES WERE RESECURED AS REQUIRED.  ENGINE RUN OPERATIONAL AND LEAK CHECKS WERE GOOD.  AIRCRAFT WAS RETURNED TO SERVICE. NO PART REPLACEMENTS WERE REQUIRED.
